A 40-year-old m an com plained to his physician that the drug he was taking caused an abnorm al…

A 40-year-old m an com plained to his physician that the drug he was taking caused an abnorm al increase in the size of his breasts. Medical history of the patient was negative for past diseases or use of alcohol or drugs. Two weeks earlier, the m an was diagnosed w ith bilateral adrenal hyperplasia and had started an appropriate treatm ent. Which of the follow ing drugs m ost likely caused the adverse e ect in this patient? A. Ketoconazole B. Cim etidine C. Ethinyl estradiol D. Spironolactone E. Oxandrolone F. Om eprazole

Don't use plagiarized sources. Get Your Custom Essay on
A 40-year-old m an com plained to his physician that the drug he was taking caused an abnorm al…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*